Brazilian Journal of Physics
versión impresa ISSN 0103-9733
BEZERRA, V. B. et al. Remarks on some vacuum solutions of scalar-tensor cosmological models. Braz. J. Phys. [online]. 2004, vol.34, n.2a, pp. 526-530. ISSN 0103-9733. http://dx.doi.org/10.1590/S0103-97332004000300032.
We present a class of exact vacuum solutions corresponding to de Sitter and warm inflation models in the framework of scalar-tensor cosmologies. We show that in both cases the field equations reduce to planar dynamical systems with constraints. Then, we carry out a qualitative analysis of the models by examining the phase diagrams of the solutions near the equilibrium points.